MathSciNet Relay Station
MathSciNet bibliographic data
MR2268235 60E15 (60C05)
McDiarmid, Colin; Reed, Bruce Concentration for self-bounding functions and an inequality of Talagrand. Random Structures Algorithms 29 (2006), no. 4, 549–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement